DC Field | Value | Language |
dc.contributor.author | Vasilyev, A. V. | - |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2019-06-24T11:25:35Z | - |
dc.date.available | 2019-06-24T11:25:35Z | - |
dc.date.issued | 2017 | - |
dc.identifier.citation | Vasilyev, A.V. Two-scale estimates for special finite discrete operators / A.V. Vasilyev, V.B. Vasilyev // Mathematical modelling and analysis. - 2017. - Vol.22, №3.-P. 300-310. - Refer.: p. 309-310. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/26180 | - |
dc.description.abstract | We consider a certain finite discrete approximation for multidimensional Calderon-Zygmund integral operator and give a comparison between solutions of corresponding equations in some spaces of discrete functions | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | finite discrete operator | ru |
dc.subject | Calderon-Zygmund operator | ru |
dc.subject | error estimate | ru |
dc.title | Two-scale estimates for special finite discrete operators | ru |
dc.type | Article | ru |
Appears in Collections: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|